# SDR DALA1227460926

- Difficulty date: April 6, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING AREA L4R CRACKED STA 522 AND 541 2 PLACES.  REMOVED L4R FROM STA 519 TO 546 IAW MD80/DC9 SRM 53-02 PG 49-56.  INSTALLED REPLACEMENT LONGERON SECTION FROM STA 519 TO 546 IAW DC9/MD80 SRM 53-02 PG 49-56 AND DC9/MD88 SRM 51-30-2.  IDENTIFIED ALL REPAIRS IAW PS 900-5-1 NO 4.  DURING HMV AT SAA/SAT.
